# SDR UPS98226323

- Difficulty date: March 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N207UP
- Make and model: Boeing 727247
- Aircraft serial: 21699
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Corroded
- Location: Bs 870-960
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, CORROSION ON SEAT TRACK FLANGE, AS MARKED, IN MAIN DECK BS 870 TO 960 RBL 45 WL 208.  CORROSION FOUND TO BE OUT OF LIMITS PER SRM 53-10-1.  REPLACED WITH NEWLY FABRICATED ITEM PER SRM 53-10-5, 51-30-2 AND 51-30-0.
